| Catalog Number |
105-0024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 5 months due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 5 months after the prior surgery which occurred on (b)(6) 2024.The primary surgery occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.24 mm glenoid baseplate, 36 mm eccentric glenosphere, 36 mm + 9 humeral stability cup, and 3 locking screws explanted.These parts were replaced with an offset 54x21 head and 24 mm eccentric taper adapter.